Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Charleston, WV

July 10, 2015Jackson County, Mason County, West Virginia; Gallia County, Ohio

NWS Charleston, WV issued this flash flood warning at Jul 10, 2015, 10:28 PM EDT for Jackson County, Mason County, West Virginia; Gallia County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 10:28 PM EDT (02:28 UTC)
Expired
Jul 11, 2015, 1:30 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, WV, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 50 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 11:25 PM EDTFLASH FLOOD5 Ese Henderson, WVWATER FLOWING OVER ROUTE 62
Jul 10, 11:50 PM EDTFLASH FLOOD4 Sw Gallopolis Ferry, OHBULLSKIN CREEK OUT OF ITS BANKS AND FLOODING INTERSECTION OF WILLIAM HOLLOW RD AND ROUTE 218.
Jul 10, 11:50 PM EDTFLASH FLOOD5 Wsw Gallopolis Ferry, OHLITTLE BULL SKIN CREEK OUT OF ITS BANK AND FLOODING INTERSECTION OF LITTLE BULL SKIN RD AND LEWIS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WGUS51 KRLX 110228
FFWRLX
OHC053-WVC035-053-110530-
/O.NEW.KRLX.FF.W.0027.150711T0228Z-150711T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1028 PM EDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GALLIA COUNTY IN SOUTHEASTERN OHIO... CENTRAL 
  MASON COUNTY IN WEST VIRGINIA... SOUTHERN JACKSON COUNTY IN 
  WEST VIRGINIA...

* UNTIL 130 AM EDT
    
* AT 1026 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN IN GALLIA AND MASON COUNTIES...WITH HEAVY RAIN 
  HEADED TOWARD JACKSON COUNTY IN WV. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RIPLEY...KENNA...LEON...FAIRPLAIN...SOUTHSIDE...GAY...GIVEN...
  STATTS MILLS AND GRIMMS LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3877 8247 3872 8213 3885 8206 3879 8153
      3867 8155 3866 8154 3866 8173 3869 8175
      3867 8187 3868 8247

$$

25
2 follow-up statements
603 
WGUS71 KRLX 110403
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1203 AM EDT SAT JUL 11 2015

OHC053-WVC035-053-110530-
/O.CON.KRLX.FF.W.0027.000000T0000Z-150711T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLIA OH-MASON WV-JACKSON WV-
1203 AM EDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR
SOUTHEASTERN GALLIA...CENTRAL MASON AND SOUTHERN JACKSON COUNTIES...

AT 1200 AM EDT...HEAVIER RAIN WAS MOVING OUT OF THE WARNED 
AREA...BUT PREVIOUS RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING.  
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RIPLEY...KENNA...LEON...FAIRPLAIN...SOUTHSIDE...GAY...GIVEN...STATTS
MILLS AND GRIMMS LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3877 8247 3872 8213 3885 8206 3879 8153
      3867 8155 3866 8154 3866 8173 3869 8175
      3867 8187 3868 8247

$$

25
376 
WGUS71 KRLX 110526
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
126 AM EDT SAT JUL 11 2015

OHC053-WVC035-053-110536-
/O.EXP.KRLX.FF.W.0027.000000T0000Z-150711T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLIA OH-MASON WV-JACKSON WV-
126 AM EDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN GALLIA...CENTRAL MASON
AND SOUTHERN JACKSON COUNTIES WILL EXPIRE AT 130 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3877 8247 3872 8213 3885 8206 3879 8153
      3867 8155 3866 8154 3866 8173 3869 8175
      3867 8187 3868 8247

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 8:35 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 10, 8:35 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
835 PM EDT FRI JUL 10 2015

.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
800 PM UPDATE...

WITH THE EVENING UPDATE...NIXED PORTIONS OF THE FLASH FLOOD WATCH
N OF THE QUASI STATIONARY FRONT. THIS INCLUDED DROPPING MOST OF SE
OH AND EXTREME N LOWLANDS. ELSEWHERE THE WATCH WILL CONTINUE UNTIL
THIS S/W TROF PASSES. AS SUCH...SCT SHRA AND A FEW STORMS WILL BE
THE RULE THROUGH THE REMAINDER OF THE EVENING HOURS...SLOWLY
DECREASING IN COVERAGE AFTER MIDNIGHT AND MAINLY CONFINED TO THE N
MTNS. EXPECT ANOTHER NIGHT OF LATE LOW STRATUS AND PATCHY DENSE
FG.

PREVIOUS DISCUSSION BELOW...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.

FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.

SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.

IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.

UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A  SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.

WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.

WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.

WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
00Z SATURDAY THROUGH 00Z SUNDAY...

SCT SHRA AND A FEW TSRA WILL BE THE RULE THRU 06Z UNTIL AN S/W
TROF CAN CROSS. EXPECT GENERALLY MVFR CONDITIONS IN SHRA WITH
LOCALIZED IFR IN THE HEAVIER SHRA. AFTER 09Z...THE ACTIVITY WILL
SHIFT INTO THE MTNS BEFORE TAPERING OFF AROUND 12Z AS THE S/W TROF
MOVES E OF THE AREA.

ABSENT PRECIP...EXPECT MVFR CIGS/VSBY TO DEVELOP
OVERNIGHT...WITH CIGS DROPPING INTO IFR IN PLACES LATE. THERE MAY
ALSO BE SOME IFR OR WORSE VSBY AS WELL.

ANY STRATUS OR FG WILL MIX OUT INTO BKN MVFR CU FOR A TIME MID
MORNING BEFORE SCT OUT ALL TOGETHER OVER SE OH...NE KY...W WV. A
BKN CU FIELD MAY LINGER FOR E TERMINALS BUT SHOULD REMAIN VFR.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...

FORECAST CONFIDENCE: LOW TONIGHT.

ALTERNATE SCENARIOS: EXTENT OF MVFR/IFR CONDITIONS OVERNIGHT IN
QUESTION.

AFTER 00Z SUNDAY...IFR POSSIBLE IN THUNDERSTORMS
SATURDAY...MAINLY ACROSS THE EAST.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>008-
     013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR OHZ087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
     FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.

&&

SYNOPSIS...ARJ/SL
NEAR TERM...SL/30
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...30
Hazardous weather outlook, Jul 10, 8:24 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
824 PM EDT FRI JUL 10 2015

KYZ105-VAZ003-004-WVZ005>008-013>018-024>030-033>039-046-047-120030-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-POCAHONTAS-RANDOLPH-
824 PM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-OHZ087-120030-
GREENUP-CARTER-BOYD-LAWRENCE OH-
824 PM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ009>011-019-020-031-032-040-120030-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR-
824 PM EDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 4:41 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
441 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      3 WNW NAPLES            38.45N  82.82W
07/10/2015                   GREENUP            KY   PUBLIC

            SANDSUCK CREEK OUT OF ITS BANKS AND FLOODING ADJACENT
            RD.

&&

EVENT NUMBER RLX1501543

NW
Special weather statement, Jul 10, 4:50 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
450 PM EDT FRI JUL 10 2015

WVZ015-102215-
KANAWHA-
450 PM EDT FRI JUL 10 2015

...HEAVY RAINFALL WILL CAUSE PROBLEMS IN POOR DRAINAGE AREAS...

AT 448 PM EDT...A SERIES OF THUNDERSTORMS HAVE MOVED OVER EASTERN
KANAWHA COUNTY. AN INCH TO AN INCH AND A HALF OF RAINFALL WILL BRING
STREAMS TO BANKFULL...WITH SOME WATER PROBLEMS EXPECTED IN AREAS OF
POOR DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE
EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS.

LOCATIONS IMPACTED INCLUDE... POND GAP.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3824 8131 3828 8149 3833 8144 3829 8127
TIME...MOT...LOC 2047Z 228DEG 21KT 3833 8133

25
Special weather statement, Jul 10, 6:02 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
602 PM EDT FRI JUL 10 2015

WVZ016-027-102330-
CLAY-ROANE-
602 PM EDT FRI JUL 10 2015

...HEAVY RAINFALL WILL CAUSE WATER PROBLEMS...

AT 559 PM EDT...A SERIES OF SHOWERS AND THUNDERSTORMS HAVE MOVED
OVER SOUTHERN ROANE AND NORTHERN CLAY COUNTIES. THREE QUARTERS OF AN
INCH TO AN INCH OF RAINFALL WILL BRING STREAMS TO BANKFULL...WITH
SOME WATER PROBLEMS EXPECTED IN AREAS OF POOR
DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE
EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS.

LOCATIONS IMPACTED INCLUDE... WALLBACK...AMMA...BIG
OTTER...IVYDALE...LEFT HAND AND WALTON.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3860 8099 3850 8100 3853 8119 3857 8145
      3865 8145
TIME...MOT...LOC 2159Z 282DEG 29KT 3854 8118

25
Local storm report, Jul 10, 6:19 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
619 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      1 SSE FAIRPLAIN         38.74N  81.69W
07/10/2015                   JACKSON            WV   NWS EMPLOYEE

            WATER OUT OF BANK SURROUNDING HOMES. GRASSLICK CREEK

&&

EVENT NUMBER RLX1501544

ARB
Local storm report, Jul 10, 6:31 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     FLASH FLOOD      5 NE EAST BANK          38.27N  81.38W
07/10/2015                   KANAWHA            WV   PUBLIC

            ROCK SLIDE WITH TREES DOWN. PARTIALLY BLOCKING KELLYS
            CREEK RD IN MAMMOTH.

&&

EVENT NUMBER RLX1501545

ARB
Local storm report, Jul 10, 6:50 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
650 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      7 SSE GREENUP           38.48N  82.78W
07/10/2015                   GREENUP            KY   911 CALL CENTER

            WATER OVER CULP CREEK RD. SOME ROAD DAMAGE.

&&

EVENT NUMBER RLX1501546

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:48 PM EDTFlash Flood WarningRLXMason3 hr
Jul 10, 11:58 PM EDTSpecial Weather StatementRLXRoane92 min
Jul 11, 1:05 AM EDTFlash Flood WarningRLXKanawha, Putnam4 hr
Jul 11, 1:34 AM EDTFlash Flood WarningRLXBraxton, Clay, Jackson, Kanawha, Nicholas, Putnam and 1 more4 hr
Jul 11, 3:15 AM EDTFlash Flood WarningRLXNicholas, Webster4 hr
Jul 11, 9:39 AM EDTRiver Flood WarningRLXKanawha11 hr

Nearby

Flash Flood Warnings in West Virginia, 2015Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.